Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from PCOS. Taking homoeopathic medication, hair loss, acne on face. Treatment options?

I am a PCOS patient treating in Homeopathy medicine now and from last 2 years i am treatment with these medicines metformin , Hyponid, Genette 35 in which i couldnt see any result since i started homeopathy i have heavy hairloss and acne on my face and i am realy worried about my hairloss i have already lost 3/4th of my hair please suggest if is there any medicine which will help me to save my excisting hair i am a 27year old married women with a kid
Asked On : Sun, 10 Feb 2013
Answers:  3 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi Sudha,
Polycystic ovarian disease leads to hormonal balance which can present with skin concerns like acne, hair fall, dandruff, oily course thick skin, increased hair growth over face chest etc( hirsutism) apart from irregular menses and weight gain.
The mainstay of treatment is hormonal therapy( that you are already taking) as no treatment for acne or hair fall would be effective without treating underlying cause.
So apart from consulting a gynaecologist or endocrinologist for Pcod, an appointment with dermatologist is also advised to treat your acne and hair fall concern. Acne can be treated with isotretinoin or antibiotics along with topical creams and/ or chemical peels. Hair fall can be tackled to some extent with minoxidil solution. But continued treatment with hormonal pills and regular follow up of hormonal levels are required.
Hope that answers your query.
Answered: Sun, 10 Feb 2013
I find this answer helpful
Diabetologist Dr. Chitra Reddy's  Response
Thanks for choosing HCM,
Apart from the excessive hair loss ,there is a main issue you need to concentrate on.

It is the hormonal imbalance,which is making you face your hair loss and acne which further progresses to mood variations,or excessive hair on face and body and many serious complications
as far as the allopathic medicine is concerned

Ginette 35 tablets are used to treat androgen-dependent conditions like acne and hirsutism and also protect against pregnancy.
hyponid is an ayurvedic preparation used in treatment of pcos
metformin reduces insulin resistance and removes the root cause of pcos
so please continue with the medication and try to reduce weight if you are obese
please stick to the current medication so that your problems get solved in less time
regarding your hair loss
2% mintop solution may help you
please consult your doctor to follow the medication
hope I answered your queries
feel free to contact me for further queries
thank you
Answered: Sun, 10 Feb 2013
I find this answer helpful
Psychiatrist Dr. Sushil Kumar Sompur's  Response
Jun 2013
Hi there ~

There are surgical options for PCOS. Please consult a qualified gynecologist who might be able to help you with the right medication or refer you to the right surgery to get your PCOS under control. It is not an uncommon condition. I hope you see your doctor as soon as you can. Take care and have a lovely day !
Answered: Sun, 10 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor